Species
Appolonius oblongus Tomokuni, 1995
Nomenclature (2)
- Appolonius oblongus Tomokuni, 1995: 181-183.
- Appolonius oblongus Tomokuni, 1995 in Péricart, 2001: 121-122.
Nomenclature references (2)
- Péricart, J. (2001) Family Lygaeidae Schilling, 1829 - Seed-bugs. Vol. 4, pp. 35–220.
- Tomokuni, M. (1995) A new Appolonius (Heteroptera: Lygaeidae) from Japan. 1, 181–183.
Descendants and synonyms
Stats
| Taxon | Valid names | |||
|---|---|---|---|---|
| Rank | Extant | Fossil | Invalid | Total |
| Species | 1 | 0 | 0 | 1 |
